# SDR AALA202001239016

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 58,822 hours, 16,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3710401
- Condition: Delaminated
- Location: Bs 1930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: APU COMPARTMENT UPPER SKIN PANEL AT BS 1930 AND LBL 17 DELAMINATED. REPAIRED SKIN PANEL PER SRM 51-70-10, REPAIR 4.
